Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 43, NWS La Crosse, WI

June 24, 2005Crawford County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 24, 2005, 4:07 PM CDT for Crawford County, Wisconsin. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2005, 4:07 PM CDT (21:07 UTC)
Expired
Jun 24, 2005, 5:00 PM CDT
In force
53 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

County Crawford County, WI

The radar

The La Crosse radar (KARX), 64 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 4:00 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2005-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2005-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -127 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-312 J/kg
Mixed-layer LCL
1622 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-127 m²/s²
0-3 km storm-relative helicity
-60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 242108
SVRARX
WIC023-242200-
/O.NEW.KARX.SV.W.0043.050624T2107Z-050624T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
407 PM CDT FRI JUN 24 2005

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN SOUTHWEST WISCONSIN

* UNTIL 500 PM CDT

* AT 407 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
  SEVERE THUNDERSTORMS PRODUCING LARGE HAIL...AND DAMAGING WINDS
  EXTENDING FROM 11 MILES SOUTH OF VIROQUA TO 12 MILES NORTH OF
  PRAIRIE DU CHIEN. THE SEVERE THUNDERSTORMS WERE MOVING EAST AT 20
  MPH.

* THE SEVERE THUNDERSTORMS WILL BE NEAR...
  GAYS MILLS AND SOLDIERS GROVE AROUND 415 PM...
  BELL CENTER AND CROWLEY RIDGE AROUND 420 PM...
  ROLLING GROUND AND STEUBEN AROUND 430 PM...

THESE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS AROUND 60 MPH. FOR YOUR PROTECTION...MOVE
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND
STAY AWAY FROM WINDOWS.

LAT...LON 4342 9089 4330 9101 4314 9117 4314 9071
      4325 9067 4342 9068

$$

SHEA
5 follow-up statements
000 
WWUS53 KARX 242114
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
414 PM CDT FRI JUN 24 2005

WIC023-242200-
/O.CON.KARX.SV.W.0043.000000T0000Z-050624T2200Z/
CRAWFORD WI-
414 PM CDT FRI JUN 24 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CRAWFORD COUNTY...

AT 413 PM...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF 
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 70 MPH AND PENNY
SIZE HAIL EXTENDING FROM NEAR GAYS MILLS TO NORTH OF EASTMAN IN 
CENTRAL CRAWFORD COUNTY. THE SEVERE STORMS WERE MOVING EAST AT 25 
MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...
  CLAYTON AROUND 420 PM...
  BELL CENTER AND STEUBEN AROUND 425 PM...
  BARNUM AND ROLLING GROUND AROUND 430 PM...
  PLUGTOWN AND EASTER ROCK AROUND 435 PM...
  MOUNT ZION AND HIGHWAYS 60 AND 61 AROUND 440 PM...

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4342 9089 4330 9101 4314 9117 4314 9071
      4325 9067 4342 9068

$$

SHEA
000 
WWUS53 KARX 242129
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
429 PM CDT FRI JUN 24 2005

WIC023-242200-
/O.CON.KARX.SV.W.0043.000000T0000Z-050624T2200Z/
CRAWFORD WI-
429 PM CDT FRI JUN 24 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM FOR
CRAWFORD COUNTY...

AT 425 PM...A LINE OF SEVERE THUNDERSTORMS EXTENDED FROM 
ABOUT 10 MILES NORTHEAST OF PRAIRIE DU CHIEN...THROUGH THE
GAYS MILLS AND SOLDIERS GROVE AREA. THE SEVERE STORMS WERE MOVING 
EAST AT 25 MPH.

STRONGEST WINDS ARE EXPECTED IN THE GAYS MILLS AND ROLLING GROUND 
AREAS OF EASTERN AND CENTRAL CRAWFORD COUNTY THROUGH 445 PM. VERY 
HEAVY RAIN...WITH A QUICK ONE INCH RAINFALL...IS EXPECTED.

THESE STORMS WILL CONTINUE TO TRACK EAST THROUGH THE LATE AFTERNOON. 
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM.

LAT...LON 4342 9089 4330 9101 4314 9117 4314 9071
      4325 9067 4342 9068

$$

SHEA
000 
WWUS53 KARX 242136
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
436 PM CDT FRI JUN 24 2005

WIC023-242200-
/O.CON.KARX.SV.W.0043.000000T0000Z-050624T2200Z/
CRAWFORD WI-
436 PM CDT FRI JUN 24 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM FOR
CRAWFORD COUNTY...

AT 427 PM...A WIND GUST OF 32 MPH WAS REPORTED IN GAYS MILLS.

THESE STORMS CONTINUE TO MOVE THROUGH CRAWFORD COUNTY...
FROM SOUTHEAST OF SOLIDERS GROVE TO JUST NORTH OF STEUBEN.
THEY MAY HAVE LARGE HAIL AT TIMES AND PRODUCE WIND GUSTS AS HIGH AS 
60 MPH WHEN THEY INTENSIFY.

WATCH FOR LIGHTNING AS WELL. EXPECT VERY HEAVY RAIN WITH A QUICK 
HALF INCH OF RAIN.

THESE STORMS WILL CONTINUE TO TRACK EAST THROUGH THE LATE AFTERNOON. 
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM.

LAT...LON 4342 9089 4330 9101 4314 9117 4314 9071
      4325 9067 4342 9068

$$

SHEA
000 
WWUS53 KARX 242148
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
448 PM CDT FRI JUN 24 2005

WIC023-242200-
/O.CON.KARX.SV.W.0043.000000T0000Z-050624T2200Z/
CRAWFORD WI-
448 PM CDT FRI JUN 24 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM FOR
CRAWFORD COUNTY...

AT 445 PM...MOST OF THE STRONGEST STORMS HAD SHIFTED INTO WESTERN 
RICHLAND COUNTY. LARGE HAIL MAY STILL FALL OVER THE NEXT FEW MINUTES 
IN FAR EASTERN CRAWFORD COUNTY...AND ADDITIONAL WEAKER STORMS
CONTINUE BACK TO THE SOUTHWEST TOWARDS STEUBEN.

REMAIN ALERT FOR STRONG WINDS AND HAIL UNTIL THE WARNING EXPIRES OR 
IS CANCELLED. WATCH FOR LIGHTNING. EXPECT VERY HEAVY RAIN WITH A 
QUICK HALF INCH OF RAIN.

LAT...LON 4342 9089 4330 9101 4314 9117 4314 9071
      4325 9067 4342 9068

$$

SHEA
000 
WWUS53 KARX 242158
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
457 PM CDT FRI JUN 24 2005

WIC023-242207-
/O.EXP.KARX.SV.W.0043.000000T0000Z-050624T2200Z/
CRAWFORD WI-
457 PM CDT FRI JUN 24 2005

...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD COUNTY WILL EXPIRE 
AT 500 PM...

THUNDERSTORMS HAVE WEAKENED AND MOVED EAST OF CRAWFORD COUNTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD COUNTY WILL 
BE ALLOWED TO EXPIRE AT 500 PM.

LAT...LON 4342 9089 4330 9101 4314 9117 4314 9071
      4325 9067 4342 9068

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:15 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jun 24, 2:15 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
215 PM CDT FRI JUN 24 2005

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT

FORECAST CONCERNS WILL CONTINUE TO FOCUS ON A FRONTAL BOUNDARY
WAVERING ACROSS THE REGION...WITH THE ACCOMPANYING PCPN CHANCES.

THE FRONT CURRENTLY RESTS FROM EASTCENTRAL WI INTO THE CENTRAL
PLAINS. STRONG INSTABILITY WITH SBCAPES OF 4000 J/KG ALONG AND SOUTH
OF THE BOUNDARY...WITH 0-3 KM SHEAR ALSO ALONG THE BOUNDARY...WILL
CONTINUE TO PROMOTE STORM DEVELOPMENT IN THE VICINITY OF THE FRONT
EARLY THIS EVENING. BY MIDNIGHT...A 25-30 KT LOW LEVEL JET WILL
POINT INTO NORTHEAST IA...ALONG WITH A SURGE OF LOW LEVEL MOISTURE.
THESE FEATURES SHOULD HELP MORE PCPN BLOSSOM ACROSS THE FORECAST
AREA FOR THE OVERNIGHT HOURS. SFC PW/S ARE STILL PROGGED TO CLIMB TO
AROUND 2 INCHES OVERNIGHT...POINTING TO THE POTENTIAL FOR SOME HEAVY
RAINS. IN ADDITION...THE MORE WEST-EAST SET UP OF THE FRONT WOULD
LEAD TO TRAINING THUNDERSTORMS...ALSO SUPPORTING HEAVY RAIN
POSSIBILITIES.

BOTH THE NAM AND GFS SAG THE FRONT TO THE SOUTH A BIT ON
SATURDAY...FROM CENTRAL IA INTO NORTHERN ILL. THIS SEEMS REASONABLE
CONSIDERING THE ANTICIPATED PCPN FOR TONIGHT...WHICH WOULD PUSH THE
FRONT SOUTH. AGAIN...INSTABILITY WILL BE HIGH SOUTH OF THE
FRONT...BUT PLENTY OF ELEVATED INSTABILITY NORTH OF THERE...WITH
MUCAPES FOR THE SOUTHERN 2/3RS OF THE FORECAST AREA FROM 1000-2000
J/KG. MODELED QPF FOR BOTH THE NAM AND GFS PLACE THE PCPN MOSTLY
SOUTH OF THE FORECAST AREA THOUGH. BELIEVE THIS IS RELATED TO A SFC
HIGH TRACKING EAST OVER THE NORTHERN GREAT LAKES ON SAT...WHICH
WOULD PULL SOME DRIER AIR ACROSS NORTHERN WI. THESE DRIER LOW
LEVEL EASTERLY WINDS WOULD HELP INHIBIT THE CONVECTIVE POSSIBILITIES
TO THE NORTH. SO...WILL KEEP THE BETTER POPS FOR SAT ACROSS THE
SOUTH.

THE FRONT SHOULD MOVE NORTHWARD AS A WARM FRONT THEN ON SUNDAY INTO
MONDAY. THIS WOULD ALSO PUSH THE BETTER PCPN CHANCES NORTH OF THE
FORECAST AREA. IN ADDITION...THE HEAT WILL ALSO RETURN...WITH SOME
90 DEGREE HIGHS LIKELY.

MONDAY NIGHT A FRONT WILL MOVE EAST OUT OF THE NORTHERN PLAINS AND
ACROSS THE UPPER MISSISSIPPI RIVER VALLEY. GOOD INSTABILTY AND
STRONG LOW LEVEL MOISTURE TRANSPORT INTO AND AHEAD OF THIS FRONT
WILL LEAD TO THUNDERSTORM DEVELOPMENT.

OVERALL AN ACTIVE...BUT MESSY WEATHER PATTERN FOR THE REGION FOR THE
UPCOMING WEEKEND...INTO EARLY NEXT WEEK. EXPECT MUCH OF THE FORECAST
AREA TO GET SOME RELIEF FROM THE DRY CONDITIONS TONIGHT THROUGH
SATURDAY. THE HEAT WILL RETURN FOR A COUPLE DAYS ON SUNDAY AND
MONDAY...WITH THE NEXT CHANCE FOR RAIN THEN MONDAY NIGHT...AND A
RETURN TO MORE SEASONABLE TEMPS AFTER THAT.

.LONG TERM...TUESDAY THROUGH THURSDAY

THE UPPER LEVEL RIDGE WILL BUILD BACK ACROSS THE REGION FOR THE
EARLY PART OF NEXT WEEK...BUT DOESN/T LOOK TO BE AS STRONG AS THE
RIDGE THAT BROUGHT THE RECENT RECORD HEAT...NOR DOES IT LOOK TO HOLD
ACROSS THE REGION FOR AN APPRECIABLE LENGTH OF TIME. A SHORTWAVE
TROUGH WILL SLIDE ACROSS THE NORTHERN ROCKIES TUESDAY
NIGHT...PUSHING ACROSS THE UPPER MISSISSIPPI RIVER VALLEY BY
THURSDAY MORNING. THIS WILL PUSH A SFC HIGH TO THE EAST ON
TUESDAY...WITH A FRONTAL BOUNDARY RESTING ACROSS NORTHERN SECTIONS
OF THE REGION. THE SHORTWAVE WILL THEN BRING ANOTHER FRONT FOR WED
INTO THU. SO...A BIT MORE ACTIVE WEATHER-WISE AS THINGS LOOK NOW FOR
THE REGION NEXT WEEK. TEMPERATURES WILL MODERATE TO MORE SEASONABLE
READINGS ALSO.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

RIECK
Hazardous weather outlook, Jun 24, 3:03 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
303 PM CDT FRI JUN 24 2005

IAZ008>011-018-019-029-030-MNZ096-WIZ041>044-053>055-061-251100-
ADAMS-ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-
HOUSTON-HOWARD-JUNEAU-LA CROSSE-MITCHELL-MONROE-RICHLAND-VERNON-
WINNESHIEK-
303 PM CDT FRI JUN 24 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF FAR SOUTHEAST
MINNESOTA...NORTHEAST IOWA AND SOUTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL MOVE SOUTH AND EAST ACROSS THE AREA THIS AFTERNOON
AND EVENING. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP SOUTH
AND EAST OF THE COLD FRONT DURING THE MID-AFTERNOON HOURS. WITH LARGE
AMOUNTS OF INSTABILITY AND FAVORABLE WIND PROFILES...DAMAGING WINDS
AND LARGE HAIL ARE EXPECTED. THE BEST TIME FOR SEVERE WEATHER WILL BE
BETWEEN 3 PM AND 8 PM.

THE FRONT WILL BECOME STATIONARY JUST SOUTH OF THE AREA TONIGHT. AS
MOIST...UNSTABLE AIR RETURNS NORTH OVER THE FRONT...MORE SHOWERS AND
THUNDERSTORMS ARE EXPECTED. WITH THE FRONT IN THE AREA...THERE WILL
BE A POTENTIAL FOR REPEATING THUNDERSTORMS AND LOCALLY HEAVY RAINS
LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE FRONT WILL MOVE BACK NORTH AS A WARM FRONT SATURDAY INTO
SUNDAY...WITH THE CHANCE OF MORE THUNDERSTORMS. AT THIS TIME...NO
ORGANIZED SEVERE WEATHER IS EXPECTED SATURDAY INTO SUNDAY.

ANOTHER COLD FRONT IS EXPECTED TO APPROACH THE AREA WEDNESDAY
AND WEDNESDAY NIGHT. THIS FRONT WILL PROVIDE A SLIGHT CHANCE FOR
THUNDERSTORMS. AT THIS TIME...NO ORGANIZED SEVERE WEATHER IS
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.
IF LOCALLY HEAVY RAINS FALL LATER TONIGHT...RAINFALL AND RIVER LEVEL
REPORTS WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

MNZ079-086>088-094-095-WIZ017-029-032>034-251100-
BUFFALO-CLARK-DODGE-FILLMORE-JACKSON-MOWER-OLMSTED-TAYLOR-
TREMPEALEAU-WABASHA-WINONA-
303 PM CDT FRI JUN 24 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA AND INTO CENTRAL AND NORTH CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE GOING TO CONTINUE BEHIND THE
COLD FRONT THIS AFTERNOON AND EVENING. HOWEVER...WITH THE BETTER
INSTABILITY AND WIND PROFILES TO THE SOUTH OF THE COLD FRONT...
THE BETTER CHANCE FOR SEVERE WEATHER SHOULD REMAIN TO THE SOUTH OF
THIS FRONT.

THE FRONT WILL BECOME STATIONARY JUST SOUTH OF THE AREA TONIGHT. AS
MOIST...UNSTABLE AIR RETURNS NORTH OVER THE FRONT...MORE SHOWERS AND
THUNDERSTORMS ARE EXPECTED. WITH THE FRONT IN THE AREA...THERE WILL
BE A POTENTIAL FOR REPEATING THUNDERSTORMS AND LOCALLY HEAVY RAINS
LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE FRONT WILL MOVE BACK NORTH AS A WARM FRONT SATURDAY INTO
SUNDAY...WITH THE CHANCE OF MORE THUNDERSTORMS. AT THIS TIME...NO
ORGANIZED SEVERE WEATHER IS EXPECTED SATURDAY INTO SUNDAY.

ANOTHER COLD FRONT IS EXPECTED TO APPROACH THE AREA WEDNESDAY
AND WEDNESDAY NIGHT. THIS FRONT WILL PROVIDE A SLIGHT CHANCE FOR
THUNDERSTORMS. AT THIS TIME...NO ORGANIZED SEVERE WEATHER IS
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. IF
LOCALLY HEAVY RAINS FALL LATER TONIGHT...RAINFALL AND RIVER LEVEL
REPORTS WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

SCHRECK

In the hours before

Special weather statement, Jun 24, 2:14 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
214 PM CDT FRI JUN 24 2005

WIZ017-029-241945-
CLARK-TAYLOR

THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 516 FOR THE FOLLOWING AREAS

IN WISCONSIN THIS CANCELS 2 COUNTIES

IN CENTRAL WISCONSIN

CLARK

IN NORTH CENTRAL WISCONSIN

TAYLOR

THIS INCLUDES THE CITIES OF...MEDFORD AND NEILLSVILLE.

SCHRECK
Special weather statement, Jun 24, 3:58 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
358 PM CDT FRI JUN 24 2005

IAZ008>011-018-019-029-030-WIZ043-044-053>055-061-250400-
ADAMS-ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-HOWARD-
JUNEAU-MITCHELL-RICHLAND-VERNON-WINNESHIEK

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
518 IN EFFECT UNTIL 11 PM CDT FOR THE FOLLOWING AREAS

IN IOWA THIS WATCH INCLUDES 8 COUNTIES

IN NORTH CENTRAL IOWA

FLOYD                 MITCHELL

IN NORTHEAST IOWA

ALLAMAKEE             CHICKASAW             CLAYTON
FAYETTE               HOWARD                WINNESHIEK

IN WISCONSIN THIS WATCH INCLUDES 6 COUNTIES

IN CENTRAL WISCONSIN

ADAMS                 JUNEAU

IN SOUTHWEST WISCONSIN

CRAWFORD              GRANT                 RICHLAND
VERNON

THIS INCLUDES THE CITIES OF...CHARLES CITY...CRESCO...DECORAH...
ELKADER...MAUSTON...NEW HAMPTON...OELWEIN...OSAGE...PLATTEVILLE...
PRAIRIE DU CHIEN...RICHLAND CENTER...VIROQUA AND WAUKON.

RIECK

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:40 AM CDTSevere Thunderstorm WarningARXTaylor53 min
Jun 24, 5:01 PM CDTSevere Thunderstorm WarningARXRichland44 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.